zbMATH — the first resource for mathematics

Stochastic games for \(N\) players. (English) Zbl 0977.91006
In this paper some results concerning a class of stochastic differential nonzero-sum games for \(N\) players are presented. The method is the dynamic programming approach. The value functions are the solutions of a system of partial differential equations. From regularity results it is possible to construct continuous feedbacks which represent optimal controls for each player. Then the standard verification approach proves the optimality taken in the sense of Nash.

91A15 Stochastic games, stochastic differential games
91A23 Differential games (aspects of game theory)
90C39 Dynamic programming
Full Text: DOI
[1] NASH, J., Equilibrium Points in n-Person Games, Proceedings of the National Academy of Sciences of the USA, Vol. 36, pp. 48-49, 1950. · Zbl 0036.01104
[2] AUBIN, J. P., Mathematical Methods of Game and Economic Theory, Studies in Mathematics and Its Applications, North Holland, Amsterdam, Holland, 1976.
[3] BENSOUSSAN, A., and FREHSE, J., Topics on Nonlinear Systems of Partial Differential Equations and Applications, Springer Verlag, Berlin, Germany (to appear). · Zbl 1140.35407
[4] LADYZHENSKAYA, O. A., and URAL’TSEVA, N. N., Linear and Quasilinear Elliptic Equations, Academic Press, New York, NY, 1968.
[5] BENSOUSSAN, A., and FREHSE, J., Nonlinear Elliptic Systems in Stochastic Game Theory, Journal fuü die reine und angewandte Mathematik, Vol. 350, pp. 23-67, 1984. · Zbl 0531.93052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.